Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The extension of a homeomorphism defined on the boundary of a 2-manifold

Author: J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 54 (1948), 805-808
MathSciNet review: 0025730
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. W. Adkisson and Saunders MacLane, Extending maps of plane Peano continua, Duke Math. J. vol. 6 (1940) pp. 216-228. MR 1345
  • 2. A. Schoenflies, Beiträge zur Theorie der Punktmengen. III, Math. Ann. 62 (1906), no. 2, 286–328 (German). MR 1511377,
  • 3. H. Seifert and W. Trelfall, Lehrbuch der Topologie, Leipzig, 1943.
  • 4. J. W. T. Youngs, The topological theory of Fréchet surfaces, Ann. of Math. vol. 45 (1944) pp. 753-785. MR 12222

Additional Information


American Mathematical Society